Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 986575, 20 pages
http://dx.doi.org/10.1155/2011/986575
Research Article

Existence of Positive Solutions for m-Point Boundary Value Problem for Nonlinear Fractional Differential Equation

1Department of Mathematics, Faculty of Arts and Sciences, College of Education, P.O. Box 3771, Qassim-Unizah 51911, Saudi Arabia
2Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, P.O. Box 30903, Jeddah 21487, Saudi Arabia

Received 23 January 2011; Revised 2 April 2011; Accepted 17 April 2011

Academic Editor: Paul Eloe

Copyright © 2011 Moustafa El-Shahed and Wafa M. Shammakh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 480–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. El-Shahed and J. J. Nieto, “Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3438–3443, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Google Scholar · View at Zentralblatt MATH
  6. M. urRehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038–1044, 2010. View at Publisher · View at Google Scholar
  7. W. Zhong and W. Lin, “Nonlocal and multiple-point boundary value problem for fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1345–1351, 2010. View at Google Scholar · View at Zentralblatt MATH
  8. V. A. II'in and E. L. Moiseev, “Nonlocal boundary value problem of the first kind for a Sturm-Liouville operators,” Differential Equations, vol. 23, pp. 979–987, 1987. View at Google Scholar
  9. V. A. II'in and E. L. Moiseev, “Nonlocal boundary value problem of the first kind for a Sturm-Liouville operators in its differential and finite difference aspects,” Differential Equations, vol. 23, pp. 803–810, 1987. View at Google Scholar
  10. P. Changci, D. Wei, and W. Zhongli, “Green's function and positive solutions of nth order m-point boundary value problem,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1231–1239, 2006. View at Publisher · View at Google Scholar
  11. X. Fan and R. Ma, “Loss of positivity in a nonlinear second order ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 437–444, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. J Guo, Y. Ji, and J. Zhang, “Three positive solutions for a nonlinear nth-order m-point boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 11, pp. 3485–3492, 2008. View at Publisher · View at Google Scholar
  13. Y. Li and Z. Wei, “Multiple positive solutions for nth order multipoint boundary value problem,” Boundary Value Problems, vol. 2010, Article ID 708376, 13 pages, 2010. View at Publisher · View at Google Scholar
  14. J. Zhao, F. Geng, J. Zhao, and W. Ge, “Positive solutions to a new kind Sturm-Liouville-like four-point boundary value problem,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 811–819, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. Xie, Y. Liu, and C. Bai, “Green's function and positive solutions of a singular nth-order three-point boundary value problem on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, pp. 1–14, 2009. View at Google Scholar
  16. C. S. Goodrich, “Existence of a positive solution to a class of fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1050–1055, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010. View at Google Scholar · View at Zentralblatt MATH
  18. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
  19. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.
  20. M. Zima, Positive Operators in Banach Spaces and Their Applications, Wydawnictwo Uniwersytetu Rzeszowskiego, Rzeszów, Poland, 2005.
  21. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Google Scholar · View at Zentralblatt MATH